# SDR 05FDEA02980

- Difficulty date: September 17, 2005
- Submitted: September 21, 2005
- Operation: Air carrier
- Aircraft: N211FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22933
- Aircraft time: 23,466 hours, 15,473 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 190
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN IS DAMAGED, POSSIBLY CRACKED AT FS 190, AT APPROX 7 O'CLOCK POSITION, (NO STRINGERS IN THIS AREA.)  MAJOR REPAIR PERFORMED HFEC IAW PTGNTM 51-00-00 CRACKED INDICATED AS MARKED.  REMOVED DAMAGE IAW SRM 53-30-1FIG 1.  FABRICATED REPAIR DOUBLER FROM 2024T3 .050 BATCH NR 950751 IAW SRM 53-30--1 FIG1 AND FILLER FROM 2024T3 .040 BATCH NR 957207 IAW SRM 53-30-1 FIG 1.  INSTALLED REPAIR AND FILLER IAW SRM 53-30-1 FIG1. THIS IS ACATAGORY ""A"" REPAIR.  PREP AND PAINTED IAW MM 51-20-151-7.
